MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (1PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (1PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-001
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported via company representative "breast implant would not pass through funnel." patient contact did occur.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "breast implant would not pass through funnel.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sample investigation: no damage was observed.A coating evaluation was performed.For the interior surface, portions were observed to be lubricious and other portions were observed to not be lubricious.Since consistent lubricity was not observed, the expected result was not met.The exterior surface of the funnel was not observed to be lubricious, which meets the expected result.Despite observations made during the coating evaluation, a functional/ lubricity evaluation was performed to identify if there is sufficient lubrication to pass an implant through the funnel.During the functional/ lubricity evaluation, the breast implant could not be passed through the funnel.Since the breast implant was unable to pass through the funnel, no further attempt to pass the implant through was performed.The probable cause for the interior surface of the funnel to not be sufficiently lubricious is unknown; however, a manufacturing error is suspected.Abbvie device quality assurance (dqa) was notified of the condition of the sample.Per discussion and review with dqa, the current complaint sample is associated with keller funnel batch 24b42c.A recall for keller funnel batch 24b42c was initiated by formacoat.No further evaluation is required.Additional, changed, and/or corrected data.

Brand Name
KELLER FUNNEL2 (1PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
1239 se indian st.
ste 112
stuart FL 34997
Manufacturer (Section G)
ALLERGAN (KELLER)
1239 se indian st.
ste 112
stuart FL
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
7722199993
MDR Report Key18445657
Report Number3011299751-2024-00003
Device Sequence Number20520975
Product Code KDD
UDI-Device Identifier10888628043732
UDI-Public10888628043732
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale